$q$-deformed circularity for an unbounded operator in Hilbert space

Tom 120 / 2010

Schôichi Ôta Colloquium Mathematicum 120 (2010), 191-199 MSC: Primary 47A05; Secondary 47B25, 81R50. DOI: 10.4064/cm120-2-2


The notion of strong circularity for an unbounded operator is introduced and studied. Moreover, $q$-deformed circularity as a $q$-analogue of circularity is characterized in terms of the partially isometric and the positive parts of the polar decomposition.


  • Schôichi ÔtaDepartment of Content and Creative Design
    Kyushu University
    4-9-1 Shiobaru, Fukuoka 815-8540, Japan

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek